It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been taking accutane for 1 month and a week. I started out at 40 mg a month and recently have been moved up to 60 mgs a month. Lately, my eyes have been real dry in the morning and pretty dry throughout the day. I wear hard contacts so this is a concern for me. I have heard that a few people are not able to wear their contacts ever again due to dry eye syndrome caused by accutane. Do ya'll think I should stop taking accutane? I asked my derm and of course he said "no, it will get better when you get off, and if you are really worried about it then get yourself some glasses for the time you are on it." But like i said, i have heard stories of people who are not able to wear contacts ever again b/c of dry eye syndrome and i dont wanna be one of those people. Help!!
In my own experience, my eyes were slightly dry but it never prevented me from wearing my contacts (I wear soft lenses). I carried around rewetting drops and that always helped the problem. Post accutane, my eyes have returned to the way they always were.
Acutane both dried my eyes out and made me very sensitive to sunlight. I took a 6 month course of it 7 years ago and was told these side effects would go away once I was off the drug. However, to this day I still have dry eye, and I can't tollerate my contact lenses for more than a few hours at a time. I also have to wear dark sunglasses when I go out in the sun.

Some people really love this drug and others I talk to just hate it. If I had known of all the research on this drug when it was prescribed to me, and it's lingering side-effects, I never would have taken it.

Hope you have better luck with it.





All times are GMT -7. The time now is 04:50 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!